MathSciNet Relay Station
MathSciNet bibliographic data
MR1301487 47H40 (47H04 47H10)
Domínguez Benavides, Tomás; López Acedo, Genaro; Xu, Hong Kun Random fixed points of set-valued operators. Proc. Amer. Math. Soc. 124 (1996), no. 3, 831–838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement